Siberian Mathematical Journal

, Volume 58, Issue 3, pp 373–381 | Cite as

Quasiconformal extension of quasimöbius mappings of Jordan domains

  • V. V. AseevEmail author


We introduce the new class of Jordan arcs (curves) of bounded rotation which includes all arcs (curves) of bounded turning. We prove that if the boundary of a Jordan domain has bounded rotation everywhere but possibly one singular point then every quasimöbius embedding of this domain extends to a quasiconformal automorphism of the entire plane.


quasiconformal mapping quasisymmetric mapping quasimöbius mapping curve of bounded rotation curve of bounded turning quasiconformal extension Rickman criterion 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Beurling A. and Ahlfors L., “The boundary correspondence under quasiconformal mappings,” Acta Math., vol. 96, no. 1–2, 125–142 (1956).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Rickman S., “Characterization of quasiconformal arcs,” Ann. Acad. Sci. Fenn. Ser. A I Math., vol. 395, no. 5, 1–30 (1966).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Rickman S., “Boundary correspondence under quasiconformal mappings of Jordan domains,” J. Math. Mech., vol. 18, 429–432 (1968).MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aseev V. V. and Zhuravlev V. G., “On quasiconformal extension of planar homeomorphisms,” Soviet Math. (Iz. VUZ), vol. 30, no. 9, 1–5 (1986).MathSciNetzbMATHGoogle Scholar
  5. 5.
    Aseev V. V., “A criterion of quasiconformal extension of the homeomorphism of plane domains,” submitted to VINITI on January 1, 1987, no. 629–B87.Google Scholar
  6. 6.
    Aseev V. V., “Quasiconformal extension of plane quasimöbius embeddings,” Dokl. Akad. SSSR, vol. 302, no. 3, 524–526 (1988).zbMATHGoogle Scholar
  7. 7.
    Varisov A. K., “On quasiconformal extension of homeomorphisms of plane domains,” in: Group and Metric Properties of Mappings [Russian], Novosibirsk Univ., Novosibirsk, 1995, 116–121.Google Scholar
  8. 8.
    Aseev V. V., Sychev A. V., and Tetenov A. V., “On quasiconformal extension from a family of planar domains of a special type,” Dokl. Akad. Nauk, vol. 389, no. 6, 727–729 (2003).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Aseev V. V., “Quasiconformal extension from curvilinear triangles,” J. Appl. Ind. Math., vol. 2, no. 4, 1–10 (2008).MathSciNetCrossRefGoogle Scholar
  10. 10.
    Aseev V. V., “Quasisymmetric embeddings,” J. Math. Sci. (New York), vol. 108, no. 3, 375–410 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Aseev V. V., Sychev A. V., and Tetenov A. V., “Möbius-invariant metrics and generalized angles in Ptolemeic spaces,” Sib. Math. J., vol. 46, no. 2, 189–204 (2005).CrossRefzbMATHGoogle Scholar
  12. 12.
    Moreno J. P., “An invitation to plane topology,” Austral. Math. Soc. Gaz., vol. 29, no. 3, 149–154 (2002).MathSciNetzbMATHGoogle Scholar
  13. 13.
    Newman M. H. A., Elements of the Topology of Plane Sets of Points, Cambridge Univ. Press, Cambridge (1939).zbMATHGoogle Scholar
  14. 14.
    Väisälä J., “Quasimöbius maps,” J. Anal. Math., vol. 44, 218–234 (1984/85).CrossRefzbMATHGoogle Scholar
  15. 15.
    Väisälä J., “Quasisymmetry and unions,” Manuscripta Math., vol. 68, 101–111 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Aseev V. V., Sychev A. V., and Tetenov A. V., “Gluing of quasisymmetric imbeddings in the problem of quasiconformal extension,” Ukrainian Math. J., vol. 56, no. 6, 873–881 (2004).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations